Share this:

night sweating fibromyaligia

Posted by @mgriffin44 in Brain & Nervous System, Oct 24, 2012

has anyone ever experienced sweating at night after taking pain relievers kind of like sweating a fever out weird I know but I have just linked the two together recently? This only happens when I have pain and take pain meds.


Posted by @ellyons87, Oct 28, 2012

I have had this happen numerous times. I'm not sure if it was just when taking pain medication though. I always wondered if it was related to Fibromyalgia or if it was something more.


Posted by @moondancer55, Nov 7, 2012

My secret to solving this has been to ALWAYS sleep with one arm not under the covers...otherwise i wake up soaking wet. Not sure if this is caused by the pain meds or if it's just a fibro thing.


Posted by @amyb, Dec 5, 2012

My husband breaks out in sweats all night long. He has FM and CFS. We were told that it is common with CFS.


Posted by @kjet1961, Oct 25, 2013

This makes a lot of sense as Fibromyalgia and Chronic Fatigue Syndrome can both give you night sweats. Most people who have Fibromyalgia also have C.F.I.D.S, this leads to those nasty night sweats. I also have Epilepsy though, and my Neuro told me that it could be the Epilepsy ... Same Neuro who said it was definitely the Fibro & C.F.I.D.S.

So, there is another problem and perhaps I do not have the answer. It does seem that all of us with the Night sweats have both Fibro and C.F.I.D.S. So, perhaps a grant to study that should be looked into. I would be a willing test subject provided it had been adequately tested for safety on humans first. I guess that will make me an unfavorable person among any PETA people on here ... however, you have to start somewhere. Perhaps PETA members should sign up for the first tests just to be certain it is safe with the Fibro and C.F.ID.S Community. 😉


Posted by @mardi123, Oct 23, 2013

I believe the frustrating frequency of sweating (I call them solar flares) is a symptom of both the fibromyalgia and some medications taken for fibro.

Please login or become a member to post a comment.